# SDR 2001UALA00013

- Difficulty date: January 3, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N7457U
- Make and model: Boeing 727222
- Aircraft serial: 21911
- Aircraft time: 59,356 hours, 34,112 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: KD4A019
- Condition: Intermittent
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF ALL CABIN EMERGENCY LIGHTS FLICKERED.  *S/D*  UNABLE TO DUPLICATE PROBLEM.  REPLACED R600 AND R70 RELAYS AS PRECAUTIONARY.  FOUND RT HAND OVERWING SLIDE LIGHT ON AFT CARGO DOOR PULSING.  REPLACED BATTERY AND ALL EMERGENCY LIGHTS OPERATIONS CHECK NORMAL.
